# SDR CALA2016110400856

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 3,528 hours, 334 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Unserviceable
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE SLATS DRIVE MSG 27-22322 LATCHED.  NO FAULT HISTORY.  TS REF DMC B787-A-27-80-F1-30A-421A-A.  GND TEST 27 HIGH LIFT SYS, SYS TEST, SLAT PRIMARY FCM L GND TEST PASSED.  NO MORE EF INTERMITTENT FAULT.  REMOVED & REPLACED NR 8 SKEW SENSOR W MX  MESSAGE 27-22322 REF DMC-B787-A-27-89-03-00A-520A-A.
